# SDR YENA201902110061

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 52,301 hours, 18,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 227, EWR-MCO. EMERGENCY EXIT SIGNS AND DOUBLE CHIME REPORTED BY IN-FLIGHT TO GO ON/OFF ALL THROUGH FINAL APPROACH AND AFTER LANDING UNTIL ENGINES SHUTDOWN AT GATE. R&R EMERG LIGHT SWITCH, NO HELP REF 33-51-00. R&R RELAY 8WL IAW ESPM 20-46-50. OPS CK WORKING PROPERLY IAW AMM 33-51-00.
